# SDR AALA201705159033

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 5,796 hours, 4,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: J236764
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE FORWARD INSULATOR NUT IS DAMAGED. REPLACED THE FORWARD INSULATOR NUT ON THE FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE.
